PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Tytuł artykułu

On the solutions of a class of difference equations systems

Wybrane pełne teksty z tego czasopisma
Identyfikatory
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
In this paper we discuses the periodic solutions of particular cases of the following general system of difference equations [...]. The results obtained are new and contained as special cases some other results.
Wydawca
Rocznik
Strony
109--122
Opis fizyczny
Bibliogr. 5 poz.
Twórcy
autor
autor
Bibliografia
  • [1] C. Cinar, On the positive solutions of the difference equation system [...wzór...] Appl. Math. Comput. 158 (2004), 303-305.
  • [2] C. Cinar and I. Yalçinkaya, On the positive solutions of the difference equation system [...wzór...], Internat. Math. J. 5 (2004), 525-527.
  • [3] D. Clark and M. R. S. Kulenovic, A coupled system of rational difference equations, Comput. Math. Appl. 43 (2002), 849-867.
  • [4] E. A. Grove, G. Ladas, L. C. McGrath and C. T. Teixeira, Existence and behavior of solutions of a rational system, Commun. Appl. Nonlinear Anal. 8 (2001), 1-25.
  • [5] C. J. Schinas, Invariants for difference equations and systems of difference equations of rational form, J. Math. Anal. Applicat. 216 (1997), 164-179.
Typ dokumentu
Bibliografia
Identyfikator YADDA
bwmeta1.element.baztech-article-PWA3-0047-0010
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.